# SDR CKSA98342

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Lkheed, 1586301101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1A CARGO DOOR AFT LOWER CORNER IS DEFORMED/DAMAGED.  DAMAGED AREA IS APPROX 7 IN LENGTH ALONG RIM OF DOOR SKIN. (REF: GAMCO NON-ROUTINE CARD NUMBER 4114).  CUT AND TRIMMED DAMAGED AREA WITH MINIMUM RADIUS OF .025 DEGREE.  FABRICATED AND INSTALLED REPAIR IAW GAMCO REPAIR SCHEME L52-30-07 REV 00. 8110-3 APPROVED DATED, JUNE 10, 1998.  DOOR SKIN (2024T3).
